Any advice regarding taking Naproxen


[ Follow Ups ] [ Post Followup ] [ FAQ ]
[ ASK DR STOLL BB ] [ Glossary/Index ]
[ Symptoms and Diseases Quick Reference Guide ]
[ DR STOLL'S BOOK ] [ NEW BOARD ]
   Search this site!
 
        

Posted by David [17734.10007] on December 09, 2011 at 15:48:07:

Hi,

50 y.o. male here with 5 weeks of pain behind knee and in upper shin (the pain is only when I squat). Not sure what caused it.

I saw my doctor this AM. She seemed to know what it was (gave me some name for it but I forgot). Anyway she prescribed 2 weeks of Naproxen (500 mg pill BID). She said told me to ice the area twice a day. She said if it doesn't improve she will send me to physical therapy, and they can inject steroids.

I never took Naproxen before, and this seems like a high dose, particularly since regular doses of Motrin give me an upset stomach.

Any advice would be appreciated, David





Follow Ups:



Post a Followup

NOTICE: you are making a public post! Anyone with internet access can read it! If you wish to remain anonymous, please do not enter your full correct name in the "Name" field below, and do not enter your email address.

Name:    
E-Mail:  
Subject: 
Comments:

Optional Link URL:  
Link Title:         
Optional Image URL: 


[ Follow Ups ] [ Post Followup ] [ ASK DR STOLL BB ]
[ FAQ ] [ Glossary/Index ] [ DR STOLL'S BOOK ]
[ NEW BOARD ]